# SDR MASA20210323106

- Difficulty date: February 13, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Diaphragm
- Part number: CC670388291
- Condition: Corroded
- Location: Bs 1116-1126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION ON DIAPHRAGMS IN STA. FS=1116 AND FS=1126 AT AFT EQUIPMENT COMPARTMENT DOOR. DIAPHRAGM WAS REPLACED PER EA 20-2021-058 REV. IR.
